# SDR DXTA2023071190730

- Difficulty date: July 10, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N593QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0145
- Aircraft time: 4,956 hours, 3,207 cycles
- System (JASC): 5200 · Doors
- Part: Motor
- Part number: GM50A3
- Part serial: 0188
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN AMBER CAS: DURING INITIAL CLIMB OUT, CHECK DOORS CAS AND CABIN DOOR OPEN CAS ILLUMINATED SIMULTANEOUSLY.  THE LIGHTS REMAINED ON, AND AFTER SHUTDOWN, THE MAIN CABIN DOOR WAS VISUALLY CONFIRMED LOCKED. THE DOOR WAS THEN OPENED, AND RESECURED, YET THE TWO DOOR CAS MEASAGES REMAINED ILLUMINATED.  ACTUATED BOTH DOOR AND LOCKED BOTH CAS MSG WERE STILL PRESENT WHEN DOOR WAS FULLY LOCKED. PERFORMED AREA DOWNLOAD WITH REF TO CE680A MM 31-33-00. PERFORMED MAIN DOOR ENTRY DOOR RESET WITH REF TO CE680A PILOTS PROCEDURE HANDBOOK ONCE RESET WAS ACCOMPLISHED CYCLED DOOR. IN LOCK POSITION NO CAS MEG WERE PRESENT. DOOR OPENING AND CLOSING NORMALLY. A LOUD NOISE WAS HEARD REPEATLY FROM DOOR MOTOR DURING OPENING CYCLE OF DOOR. FURTHER TS SINCE THIS IS A REPEAT WRITEUP  TEAM 680 RESPONDED THEY FOUND SOLENOID PAWL SWITCH S6 WAS SEEN TO BE RESPONSIBLE FOR BOTH CAS MESSAGES CABIN DOOR OPEN AND CHECK DOOR REQUESTED MCC TO ORDER SWITCH. AS FAR AS NOISE COMING FROM DOOR WHILE OPENING, DISENGAGED CLUTCH TO DOOR TO ELININATE MOTOR EQUATION. WITH MOTOR DISENGAGED NOISE WAS NOT HEARD DURING OPENING CYCLE INFORMED MCC AND SUGGESTED ORDERING A MOTOR SINCE INTERNAL BRAKES SEEMED TO BE RUBBING MOTOR ON ORDER REMOVED MED INNER SKIN WITH REF TO CE680A MM 52-10-14 GAIN ACCESS TO VENT DOOR PROXY SWITCH. CHECKED MEASUREMENT BETWEEN SWITCH AND TARGET. FOUND DISTANCE TO BE EXCESSIVE REAAJUSTED WITH REF TO AMM 52-70-10. SWITCH IS NOW AT PROPER DISTANCE BEGAN RINGING OUT WIRING STARTED AT VENT DOOR SWITCH TO CABIN DOOR  CONFIRMED PIN 1 4 AND 3 WERE GOOD DURING WIRE CHECKS BETWEEN PC048 AND 0C028 FOUND WIRES H & K TO BE READING ERRONEOUSLY WHILE MOVING THE HARNESS CONTACTED MCC AND INFORMED THEM OF FINDINGS SUGGESTED ORDING WIRING HARNESS FOR CABIN DOOR THRESHOLD REMOVED AND REPLACED CABIN THRESHHOLD HARNESS ASSY. PERFORMED SEVEREAL OPERATIONAL CHECK OF DOOR AND OPS CHECK WAS GOOD WITH NEED A FINAL OPS CHECK AFTER ALL CLOSEUP IS DONE WORK PERFORMED IAW IMM  25-20-09, 52-10-50 AND WIRING MANUAL, FINAL INSPECTIONED INSTALLATION OF HARNESS NO DEFECTS NOTED. REINSTALLED INNER SKIN WITH REF TO AMM 52-10-00 NO FAULTS NOTED. NOISE IS NO LONGER PRESENT RESTORED AIRCRAFT TO ORIGINAL CONFIG REMOVED MED INNER SKIN WITH REF TO CE680 MM 52-10-14. REMOVED LIFT ARM WITH REF AMM 52-15-10 REMOVED MED INNER SKIN WITH REF TO CE680A MM 52-10-14 REMOVED LIFT ARM WITH REF AMM 52-15-10 REMOVED DOOR LIFT LINK AND CABINET PANEL AND ACCESSORIES PERFORMED ELECTRICAL BONDING TEST . REMOVED AND REPLACED MOTOR WITH REF TO AMM 52-15-05 OPS CHECK GOOD. ORIGINAL SUBMISSION DATE: 7/11/2023.
